Numbness After The Consumption Of Allergy / Anti-inflammatory Drugs?
I sometimes like feeling numbness after taking anti-inflammatory medication or allergy medicine ,, why yes
Thank you for the question.
Need to be clarified, exactly what anti-inflammatory and anti-allergic medicines do you mean? Besides numbness, are there any other complaints that arise?
Numbness often results from impaired nerve function. Some drugs are known to cause this condition (drug induced neuropathy), for example several types of antibiotics, chemotherapy agents, anti uric acid, lithium, interferon, amitriptyline, amiodarone, and so on. Besides drugs, there are many other factors that can also trigger numbness, for example:
Viral or bacterial infections
Other factors, such as multiple sclerosis, diabetic neuropathy, rheumatoid arthritis, psychosomatic disorders, alcoholism, metabolic disorders, transient ischemic attacks, brain tumors, spinal cord disorders, etc.
There are many types of drugs that doctors can prescribe to treat inflammation and allergies, for example corticosteroid groups, anti-histamines, and so on. If this medicine is really what you mean, it is very rare that these drugs actually trigger complaints in the form of numbness as you mentioned, although it is also not impossible.
We recommend that you further check your complaint to the doctor or neurologist so that it can be evaluated more deeply the possibility of the trigger, for example with x-rays, CT scans, and other supporting tests. Meanwhile, you should not take any medication carelessly without a doctor's prescription. So that the numbness that appears improves, you can first apply warm compresses, rest more, exercise regularly, drink 2-3 liters of water a day, and eat a variety of nutritious foods, and contain rich vitamins B1, B6, and B12.
Hope this helps ...